Discussions By Condition: General well-being

Liver issues?

Posted In: General well-being 0 Replies
  • Posted By: Malome
  • November 21, 2011
  • 09:54 PM

I am a 24 year old female on the following drugs

Metformin(for androgen levels, NOT diabetes)
Aldactone-(for androgen levels, NOT diabetes)

I have a severe mental illness, unclassified.

About back in October I noticed that I couldn't walk very long without my feet aching from lack of blood supply. I usually took my dog on two mile walks, but the pain was so severe, I could barely manage. I would tell myself over and over "it will go away, keep wakling". But it never did and I had to stop the walks. Fast forward a few weeks and my joints ache like crazy. I can barely move or do simple things. It feels like my blood has stopped moving to my hands.

Mid October my psychiatrist orders routine blood tests to test my tegretol levels. I have gained nearly 20lbs in 6 weeks. We think, due to the starting of seroquel. My abdomen is severely extended and I look pregnant. (I am not sexually active, so I am not pregnant). We find out that I have severely low albumin levels and high cholesterol. Although my cholesterol has always been beyond good. We account it to gaining weight. We account the low albumin levels to the fact that I'm a vegetarian.

I probably eat more protein then any meat eater. I live off whole grains and legumes.

I have also noticed that my feces is a bright green color. BRIGHT green. At first I thought "O well it's probably because I'm trying to eat more protein and in doing so have been eating a TON of spinach". I haven't eaten spinach in two weeks, but it continues. I read on the net that green feces is do to too much bile. I do not have a gallbladder, I had it taken out in 2009 after it failed to function and caused abdominal pain. I am also very tired. MORE then normal. Something I also attributed to the meds. If I have nothing to do in a day, I can sleep 14-16 hours EASY.

Then something else happens. I wake up friday morning and my ankles are beyond swollen. I call my doctor and he has nothing till Wednesday. Meanwhile I am enduring severe joint pain, and the inability to grip things with my hand, because of lack of blood supply when bending them. I have edema in my hands and SEVERE pitted edema in my ankles and knees. Last night was the worst. I have normal sized ankles, but after walking on them for two hours shopping, this is what they look like.


I am in so much pain and I'm not really sure what is going on. Does anyone have any ideas?

I have also tested massively low in Vitamin D levels last Spring, and I deal with constant anemia.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?